# SDR QXEA2013082801310

- Difficulty date: August 28, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 28,640 hours, 29,874 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: MS24376D1
- Condition: Malfunctioned
- Location: Nr 1 Isolator
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LT AC BUS,  LT TRU,  PETOT HEAT 1, & PUSH SYS FAIL CAUTION LIGHTS ILLUMINATED.  RETURNED TO FIELD.  AFTER LANDING,   NR 1 STALL SYS FAIL AND NR 2 STALL SYS FAIL CAUTION LIGHTS ILLUMINATED.  C/W FIM 24-21-00-810-801, R & R THE NR 1 ISOLATOR CONTACTOR IAW TASK 30-61-16-000-802 & 30-61-16-400-802, OPS TEST OF AC VARIABLE SYS GOOD, OPS TEST OF PROP DE-ICE SYS GOOD, OPS TEST OF DC SYS GOOD.  PERFORMED AN OPS TEST OF THE STALL PROTECTION MODULE IAW T/C 6273301. OPS CHECK GOOD.  A/C REMAINS CAT III QUALIFIED, COCK PIT PLACARD REMAINS CAT III, MX CONTROL NR 68530 HAS BEEN NOTIFIED. C/W OPS TEST OF STALL WARN/PUSHER OPS TEST IAW AMM TASK 27-33-00-710-802. NO DFECTS, NO FAULTS, NO CAUTIONS.
